MathSciNet Relay Station
MathSciNet bibliographic data
MR1646683 (99h:11146) 11Y16 (11A15)
Meyer Eikenberry, Shawna; Sorenson, Jonathan P. Efficient algorithms for computing the Jacobi symbol. J. Symbolic Comput. 26 (1998), no. 4, 509–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement